MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 29417
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a wire pierced through this device.A renegade microcatheter was selected for a prostate artery embolization (pae) procedure.During the procedure, a non-bsc wire pierced the renegade catheter.Another of the same device was used to complete the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that a wire pierced through this device.A renegade microcatheter was selected for a prostate artery embolization (pae) procedure.During the procedure, a non-bsc wire pierced the renegade catheter.Another of the same device was used to complete the procedure.No patient complications were reported.Returned product consisted of a renegade hi-flo micro-catheter with a.014 guidewire perforating the shaft.The hub, shaft and tip were microscopically examined.The perforation was located 9cm from the tip.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7984756
Report Number2134265-2018-62094
Device Sequence Number1409440
Product Code KRA
UDI-Device Identifier08714729235118
UDI-Public08714729235118
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2021
Device Model Number29417
Device Catalogue Number29417
Device Lot Number0021900769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GT GUIDEWIRE- TERUMO 16"; GT GUIDEWIRE- TERUMO 16"
Patient Age68 YR